Volume 4, issue 1 (2000)

Download this article
For printing
Recent Issues

Volume 23
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the geometric boundaries of hyperbolic 4–manifolds

Darren D Long and Alan W Reid

Geometry & Topology 4 (2000) 171–178
Bibliography
1 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry, Bull. London Math. Soc. 5 (1973) 229 MR0331443
2 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR0397797
3 A Basmajian, Tubular neighborhoods of totally geodesic hypersurfaces in hyperbolic manifolds, Invent. Math. 117 (1994) 207 MR1273264
4 R L Bishop, R J Crittenden, Geometry of manifolds, Pure and Applied Mathematics XV, Academic Press (1964) MR0169148
5 T Eguchi, P B Gilkey, A J Hanson, Gravitation, gauge theories and differential geometry, Phys. Rep. 66 (1980) 213 MR598586
6 C M Gordon, Knots, homology spheres, and contractible 4–manifolds, Topology 14 (1975) 151 MR0402762
7 G W Gibbons, Tunnelling with a negative cosmological constant, Nuclear Phys. B 472 (1996) 683 MR1399279
8 P B Gilkey, The boundary integrand in the formula for the signature and Euler characteristic of a Riemannian manifold with boundary, Advances in Math. 15 (1975) 334 MR0368084
9 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. (1982) MR686042
10 G C Hamrick, D C Royster, Flat Riemannian manifolds are boundaries, Invent. Math. 66 (1982) 405 MR662600
11 F T Farrell, S Zdravkovska, Do almost flat manifolds bound?, Michigan Math. J. 30 (1983) 199 MR718265
12 D D Long, A W Reid, All flat manifolds are cusps of hyperbolic orbifolds, Algebr. Geom. Topol. 2 (2002) 285 MR1917053
13 R Meyerhoff, W D Neumann, An asymptotic formula for the eta invariants of hyperbolic 3–manifolds, Comment. Math. Helv. 67 (1992) 28 MR1144612
14 B E Nimershiem, All flat three-manifolds appear as cusps of hyperbolic four-manifolds, Topology Appl. 90 (1998) 109 MR1648306
15 M Q Ouyang, Geometric invariants for Seifert fibred 3–manifolds, Trans. Amer. Math. Soc. 346 (1994) 641 MR1257644
16 J G Ratcliffe, S T Tschantz, Gravitational instantons of constant curvature, Classical Quantum Gravity 15 (1998) 2613 MR1649662
17 J G Ratcliffe, S T Tschantz, The volume spectrum of hyperbolic 4–manifolds, Experiment. Math. 9 (2000) 101 MR1758804
18 W P Thurston, Three-dimensional geometry and topology. Vol. 1, Princeton Mathematical Series 35, Princeton University Press (1997) MR1435975
19 H C Wang, Topics on totally discontinuous groups, from: "Symmetric spaces (Short Courses, Washington Univ., St. Louis, Mo., 1969–1970)", Pure and Appl. Math. 8, Dekker (1972) 459 MR0414787
20 J Weeks, Topological questions in cosmology, from: "Proceedings of the Oklahoma conference on computational topology", to appear